Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

How to withdraw restyl without causing any side effects

Premium Questions

Dr. Matt Wachsman MD

. The first time I didn't even know the meth caused this because I have used many many times without ... scrutiny). Obviously the drug is having some side effect ALREADY. I would like to know... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Seikhoo Bishnoi MD

my body is producing too much dopamine which could have caused a manic episode. Does this sound ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Matt Wachsman MD

warnings about how these drugs raise blood pressure and destroy the liver even without overuse ...Hello, again, Dr. Wachsman. How would you evaluate the claims about the risks involved ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr.  Ajay Panwar MD

to long term side effects ( insomnia , swelling. I am gradually reducing my dilantin as Dr. said but I would like to know what my withdrawal symptoms could be. I would also like to know how... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)
Dr. Matt Wachsman MD

) and took my first 2 this morning(20mg). I want to know how many of the 10mg Methodone pills do I continue to take per day and for how long?? **I have a friend that tried the same program and after being on... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)

Public Forum Discussions

Dr. Siva Prasad Goud MD

hello doc..i have the same addiction to restyl for a few years now..im finding it very hard ... every night....thats 1.5mg...can u pls suggest how i can switch to another tablet and the course ... View answer

Answered by : Dr. Siva Prasad Goud ( General & Family Physician)
Dr. T Chandrakant MD

.pylori(which we didn know). Now my question- is there any way to get him back to normal without havin to take nexium(we feel that it only relieves the symptoms without actually addressing the cause of... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Senduran Narayanasamy MD

weaning off the drug due to some side effects and even though the decrease in dosage has been gradual, it is causing an irregular heartbeat. Is this normal and how long before my body adjusts... View answer

Answered by : Dr. Senduran Narayanasamy ( General & Family Physician)
Dr.   Ashakiran S MD

and he advised me to take 1/2 that for the first week to reduce side effects. My doctor wants to see me ... reading about how terrible benzos are for you and how dangerous withdrawal is.... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Neel Kudchadkar MD

in my life..So i ended up leaving and I dont know how I got home cause I thought I was gonna start screaming cause of the way I felt it was so horrible I dont even know how I got to sleep that... View answer

Answered by : Dr. Neel Kudchadkar ( General & Family Physician)

Mobile Questions and Answers

Dr.  Sandip Kabra MD

No side effects of masturbation.It is completely normal when done in privacy without hurting genitals.However repeated masturbation in a day might cause fatigue or weakness.

Dr. Bhagyalaxmi Nalaparaju MD

Hi, Since it is protein supplement it does not cause side effects.

Dr.     Suresh Heijebu MD

Hi opioid withdrawal can cause such side effects